Volume 2, Issue 3
A New Iterative Procedure for the Missing-Value Problem

Song-Gui Wang

DOI:

J. Comp. Math., 2 (1984), pp. 234-238

Published online: 1984-02

Preview Full PDF 0 400
Export citation
  • Abstract

For a missing-value problem in linear models, all the iterative procedures employed up to now are entirely with the framework of the EM algorithm. This paper proposes a new iterative procedure which is not the EM algorithm in the most general case. In the procedure nothing is assumed about the error distribution in the proof of its convergence. The convergence rate is also obtained.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JCM-2-234, author = {Song-Gui Wang}, title = {A New Iterative Procedure for the Missing-Value Problem}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {3}, pages = {234--238}, abstract = { For a missing-value problem in linear models, all the iterative procedures employed up to now are entirely with the framework of the EM algorithm. This paper proposes a new iterative procedure which is not the EM algorithm in the most general case. In the procedure nothing is assumed about the error distribution in the proof of its convergence. The convergence rate is also obtained. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9657.html} }
Copy to clipboard
The citation has been copied to your clipboard